# SDR YENA2021040200204

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 63,792 hours, 22,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF AEM NR 2021-107663 CORR FLR BEAM +Y765 FR16 FWD GALLEY AREA ; REF AEM NR 2021-107663 FOR WORK ACP: RPL FLR BEAM PER SRM 51-72-11-911-001
